Posted by lorilu on November 7, 2004, at 15:58:10
In reply to can't stop thinking, posted by rainy on November 6, 2004, at 15:06:52
> Lorilu, you wrote that you're on provigil. Have you found that it has any effect on your thinking process besides helping you stay focused? I can't stop thinking today and I'm wondering if it's the medication. (It's not all that interesting, either.) I've been on 200 mgs for a little over a week. I think it makes me shaky, too. Have you noticed that?
That's my life so I really wouldn't know the difference. My problem is that with my OCD I can never stop thinking! So if I take 200 mg I am focused and get all my work done and everyone at work and home is happy, but then it leaves me up longer at night to worry. On the other hand, if I don't take it or I only take 100mg. I still worry, but I will go to sleep earlier and can take naps.
I take the Topamax and Effexor to make the thoughts "float away", so the docs say. I am going to start taking Adderal with the Provigil because I avoid things and still overthink things. I am hoping that the new med will kick my butt into high gear. Instead of doing some things, I worry about them. It would be faster if I just did them, but they have to be done a certain way, and just right. The Provigil helps, but the problem is I don't take it every day. So, you may ask why take a new med.? Because my pdoc recommended it awhile back and I didn't take it, but after reading about it on this site with Provigil I am interested. I went to my pdoc this week and he said I've got to take my meds faithfully and start the adderal and see what happens. He said if you ask for it you usually need it :)
As for Larry, I agree, I have learned a lot from his posts. I think Topamax has effected my balance a little and like my doc said, I need to wear good shoes with support. No more flip flop, sandals, or slips. If you fall, those shoes will cause the most damage (trust me). Also, on Topamax, the first couple of months I had terrible tingly feelings in my fingers and toes but that went away. I never get that any more. Also, if I take less than 200 mg. of Topamax I get migranes. I take it as a mood stabilizer but I also used to get migranes. Finally, the pdoc said that as I increase the Adderal I may need to increase the Topamax.